# SDR HEEA078742

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,298 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Mixer Box
- Part number: PHI20004
- Part serial: 7908235
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLEED OVER TO OTHER CHANNELS OF MIXER BOX WITHOUT SWITCH SELECTED. PERFORMED PRELIMINARY INSPECTION.  FOUND SWITCH S1 AND SELECTOR KNOB BAD.  REPLACED AND REPAIRED.  BENCH CHECK GOOD.
